HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Asthma (https://www.healthboards.com/boards/asthma/)
-   -   Advair & Weight Gain (https://www.healthboards.com/boards/asthma/618197-advair-weight-gain.html)

Diva7 07-16-2008 04:31 PM

Advair & Weight Gain
 
Hi I was reading the message borard on Advair and weight gain. I started using Adavir in 2003 and it worked wonders for my asthma but I have gained since 2003 ruffly 40 lbs. I am a vegetarian and I was exercising rigorously and cannot seem to loose the weight.

I have tried everything. I recentlty got off the advair this past January but as a result I have had frequent visits to the Er and I have been on prednisone at least six times this year. The weight gain is all water as I can see the bloat in the midsection, and ankles, and feet. I have discussed this with my doctor but they swear Advair does not attribute to weight gain, but a steroid is a steroid. Has anyone else experienced this weight gain and does anyone have any tips on how to get rid of it.

Thanks Tee from New Jersey

acprivra 07-18-2008 11:18 AM

Re: Advair & Weight Gain
 
[QUOTE=Diva7;3650381]I have been on prednisone at least six times this year. [/QUOTE]

It sounds like Advair can cause weight gain in some people. However, you do mention that you have been on prednisone at least 6 times this year! Prednisone is much more commonly known to cause weight gain. In addition, you say that you have been very stressed out about this, which can also contribute to weight gain. It sounds like there are a lot of factors that could be contributing, it may not just be the Advair.


All times are GMT -7. The time now is 07:56 PM.